MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9632
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.
 
Event or Problem Description
The advocate of the customer reported that inaccurate readings were obtained on the contour next link meter.The customer self-medicated based on the low readings and experienced adverse reactions.No specific readings have been provided.No additional information was provided about the event.The customer has been advised to return the test strips for evaluation.Replacement meter was sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key7917766
Report Number1810909-2018-00025
Device Sequence Number16628476
Product Code NBW
UDI-Device Identifier00301939632011
UDI-Public00301939632011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9632
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1